# SDR AALA201704269027

- Difficulty date: March 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT WET AREA FLOORBEAM AROUND HOLE MOUNT AT 2.75 INCHES FORWARD OF FR 66 AND -Y765.
